RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1975, Volume 18, Issue 3  


The uniqueness of order in the spaces $L_p[0,1]$ and $l_p$
Yu. A. Abramovich, P. Voitaschik
313
Some properties of functional algebras from the point of view of orthogonal measures
S. A. Grigoryan
327
Generalized functions which are analytic with respect to some of their variables
Yu. A. Brychkov
333
Almost convex sets
L. P. Vlasov
343
An embedding theorem for functions of class $\operatorname{Lip}1$
T. N. Saburova
357
A bound of the exterior arcs for a univalent mapping
Yu. A. Litvinchuk, I. M. Milin
367
Imbedding theorems for spaces of functions with partial derivatives that are summable in various powers
B. L. Fain
379
A property of entire functions with real taylor coefficients
M. N. Sheremeta
395
Some questions on the univalence of functions of the class $\Sigma$
E. A. Shirokova
403
Spaces of analytic functions in a region with an angle
A. M. Shikhvatov
411
Estimate of a multiple sum involving the Legendre symbol
G. I. Perel'muter
421
Bicommutators and quotient rings
A. I. Kashu
429
The isomorphism problem for solvable groups
A. S. Kirkinskii, V. N. Remeslennikov
437
The lower order of functions of the class $\mathfrak B$
S. Yu. Favorov
445
The topology of group extensions of C systems
M. I. Brin
453
A property of logarithmically concave sequences
O. P. Vinogradov
467
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019